Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 62, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 24, 2013, 9:36 PM EDT for Defiance County, Paulding County, Van Wert County, Ohio; 4 counties in Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 9:36 PM EDT (01:36 UTC)
- Expired
- Jun 24, 2013, 10:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IN, Allen County, IN, DeKalb County, IN, Wells County, IN, Defiance County, OH, Paulding County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 74 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:57 PM EDT | TSTM WND DMG | 1 E Zulu, IN | REPORT OF THUNDERSTORM WINDS LIFTING AND MOVING A CAMPER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:14 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS53 KIWX 250136
SVRIWX
INC001-003-033-179-OHC039-125-161-250200-
/O.NEW.KIWX.SV.W.0062.130625T0136Z-130625T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAMS COUNTY IN NORTHEAST INDIANA...
ALLEN COUNTY IN NORTHEAST INDIANA...
SOUTHERN DE KALB COUNTY IN NORTHEAST INDIANA...
NORTHEASTERN WELLS COUNTY IN NORTHEAST INDIANA...
WEST CENTRAL DEFIANCE COUNTY IN NORTHWEST OHIO...
WESTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1000 PM EDT
* AT 932 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WATERLOO TO AUBURN TO 5 MILES NORTHWEST OF NEW HAVEN
TO OSSIAN...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...THE FORT WAYNE ASOS REPORTED A 63 MPH WIND GUST AT 932 PM
EDT
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GRABILL AROUND 940 PM EDT.
WOODBURN AROUND 945 PM EDT.
HICKSVILLE AND MONROEVILLE AROUND 950 PM EDT.
PAYNE AND ANTWERP AROUND 955 PM EDT.
CONVOY AROUND 1000 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MIDDLETOWN...POE...HARLAN...
CUBA...SPENCERVILLE...CONCORD...SAINT JOE...GEORGETOWN...WILLIAMS AND
ZULU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NORTHERN INDIANA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4136 8469 4134 8458 4110 8458 4085 8470
4084 8532 4114 8516 4136 8513
TIME...MOT...LOC 0135Z 275DEG 41KT 4146 8505 4135 8500
4113 8502 4092 8514
HAIL...<.75IN
WIND...60MPH
$$
BENTLEY1 follow-up statement
672
WWUS53 KIWX 250150
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
950 PM EDT MON JUN 24 2013
INC179-250159-
/O.CAN.KIWX.SV.W.0062.000000T0000Z-130625T0200Z/
WELLS IN-
950 PM EDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4085 8470 4085 8508 4093 8508 4093 8510
4110 8505 4136 8506 4136 8469 4134 8458
4110 8458
TIME...MOT...LOC 0149Z 278DEG 40KT 4135 8490 4124 8485
4102 8488 4081 8500
$$
INC001-003-033-OHC039-125-161-250200-
/O.CON.KIWX.SV.W.0062.000000T0000Z-130625T0200Z/
DE KALB IN-ALLEN IN-ADAMS IN-VAN WERT OH-PAULDING OH-DEFIANCE OH-
950 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DEFIANCE...WESTERN PAULDING...NORTHWESTERN VAN WERT...NORTHERN
ADAMS...EASTERN ALLEN AND SOUTHEASTERN DE KALB COUNTIES UNTIL 1000 PM
EDT...
AT 945 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF AUBURN TO GRABILL TO 5 MILES NORTHWEST
OF MONROEVILLE TO 7 MILES SOUTHEAST OF OSSIAN...AND MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...A 63 MPH WIND GUST WAS REPORTED AT THE FORT WAYNE AIRPORT
AT 932 PM EDT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
HICKSVILLE AND ANTWERP AROUND 955 PM EDT.
CONVOY AND PAULDING AROUND 1000 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEWVILLE...MCGILL...DIXON...
EDGERTON...WORSTVILLE...TIPTON...BRICETON...MARK CENTER AND CECIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4085 8470 4085 8508 4093 8508 4093 8510
4110 8505 4136 8506 4136 8469 4134 8458
4110 8458
TIME...MOT...LOC 0149Z 278DEG 40KT 4135 8490 4124 8485
4102 8488 4081 8500
HAIL...<.75IN
WIND...60MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:38 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 24, 7:38 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 738 PM EDT MON JUN 24 2013 .SYNOPSIS... ISSUED AT 101 PM EDT MON JUN 24 2013 THE REGION WILL REMAIN BETWEEN TWO SYSTEM FOR THE NEXT COUPLE OF DAYS. ONE IS STRONG HIGH PRESSURE LOCATED OVER THE FAR SOUTHEASTERN US AND LOW PRESSURE EXTENDING FROM THE CENTRAL PLAINS INTO CANADA. SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT SEVERAL DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 358 PM EDT MON JUN 24 2013 WEAK SURFACE HIGH PRESSURE COVERS MUCH OF CENTRAL INDIANA TO NORTHWEST OHIO. SURFACE TROF/BOUNDARY HAS BEEN REINFORCED BY THE CONVECTION FROM SUNDAY NIGHT AND EXTENDS FROM HILLSDALE MI TO DANVILLE INDIANA. SOUTH OF THE BOUNDARY...INSTABILITY HAS INCREASED...NORTH OF THE BOUNDARY...WHILE THERE IS SUFFICIENT CAPE... THE CAP IS QUITE STRONG. THE COMBINATION OF THE CAP AND AN ABUNDANCE OF MID/HIGH CLOUDS...HAVE NOT BEEN ABLE TO REACH CONVECTIVE TEMPERATURES OVER MUDH OF NORTHERN INDIANA/SRN MI. AS OF 17 UTC... SURFACE LOW PRESSURE HAS FORMED OVER NORTHEAST IL AND THE PRESSURE GRADIENT HAS STARTED TO INCREASE ALONG THE IL/IN BORDER. WINDS HAVE STARTED IN INCREASE...WITH AN INCREASED MOISTURE FLUX INTO NORTHWEST INDIANA. RADAR AND SATELLITE CONFIRM THAT EXISTENCE OF NUMEROUS AND PLENTIFUL BOUNDARIES...AND AS SUCH HAVE OPTED TO KEEP CHC/SCT - SLGT CHC/ISOLD TSRA IN THE FORECAST. LIMITED SHEAR AND VERY LIGHT FLOW...SO STORMS WILL AGAIN BE PULSE IN NATURE AND CHALLENGING TO FORECAST. LONGWAVE PATTERN IS BEGINNING TO MORPH...AND WESTERLY FLOW ACROSS THE NORTHERN US WILL HELP TO LIFT CONVECTION NORTHWARD. CONVECTION FORMING IN THE PLAINS TONIGHT WILL MOVE EASTWARD ALONG THE BOUNDARY ACROSS ILLINOIS. CONVECTION FORMING AGAIN LATE IN THE DAY TUESDAY WILL FORM FURTHER NORTH AND WITH THE WESTERLY FLOW EXPECT TO SEE THIS BE MORE OF A FACTOR LEADING INTO THE EXTENDED PERIOD WEDNESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 358 PM EDT MON JUN 24 2013 SUPPRESSING CENTRAL CONUS RIDGE WILL KEEP THE PATTERN ACTIVE THROUGH THE LONG TERM PERIOD AS SEVERAL WAVES OF CONVECTION MOVE THROUGH THE GREAT LAKES. AMPLIFICATION OF THE PATTERN WILL KEEP AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND AS LONG WAVE TROUGHING SETTLES ACROSS THE CENTRAL GREAT LAKES FOR THE LATTER PART OF THE WEEK INTO THE WEEKEND. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE WEDNESDAY EVENING/OVERNIGHT AS AN APPROACHING SHORT WAVE...COLD FRONT...AND MODERATE INSTABILITY ALL ARRIVE IN UNISON ACROSS OUR FORECAST AREA. REMNANT CONVECTIVE DEBRIS FROM TUESDAY NIGHT CONVECTION SHOULD BE EAST OF THE FORECAST AREA BY MID MORNING WHICH WILL ALLOW TEMPERATURES TO RISE INTO THE UPPER 80S AND LOW 90S. SURFACE DEWPOINTS IN THE LOW 70S AND MID LEVEL LAPSE RATES OF 7 TO 8 C/KM WILL YIELD AFTERNOON SBCAPE VALUES OF 2500 TO 3500 J/KG. AS THESE STORMS FORM ALONG AND AHEAD OF THE COLD FRONT AFTER 20Z...DEEP LAYER SHEAR OF 35 KTS WILL QUICKLY ORGANIZE THEM WITH A FEW SUPERCELL STRUCTURES POSSIBLE...ESPECIALLY WHILE STORMS REMAIN DISCREET. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT ALTHOUGH IF THE VEERED 50 KT LLJ FROM THE 12Z NAM VERIFIES...TORNADIC POTENTIAL WOULD CERTAINLY INCREASE. LINEAR ORGANIZATION OF THE STORMS IS ANTICIPATED INTO THE OVERNIGHT HOURS AS FORCING FOR ASCENT CONTINUES TO INCREASE. SOME FLASH FLOOD RISK DOES EXIST WITH ANY TRAINING CONVECTION DURING THIS TIME PERIOD...ESPECIALLY WITH PW VALUES GREATER THAN 2 INCHES. DIURNAL SHOWER AND THUNDERSTORM DEVELOPMENT LOOKS FAVORABLE THURSDAY THROUGH THE WEEKEND AS A RETROGRADING EASTERN CONUS TROUGH CUTS OFF INTO A CUTOFF LOW ACROSS THE CENTRAL GREAT LAKES. SEVERAL S/W IMPULSES SWINGING AROUND THE TROUGH WILL HELP FORCE SHALLOW CONVECTION WITH SBCAPE VALUES BETWEEN 1000 AND 1500 J/KG. HAVE KEPT MONDAY AND TUESDAY DRY...BUT IF 12Z ECMWF CUTOFF LOW MATERIALIZES...LOW CHANCE DIURNAL POPS MAY EVENTUALLY BE NEEDED INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 733 PM EDT MON JUN 24 2013 SEVERE SQUALL LINE CURRENTLY ENTERING INDIANA WILL ARRIVE AT KSBN WITHIN THE HOUR AND AT KFWA AROUND 02Z. HEAVY RAIN AND STRONG WINDS HAVE BEEN REPORTED WITH THESE STORMS. INSTABILITY WILL WEAKEN LATER THIS EVENING BUT WELL DEVELOPED COLD POOL WILL LIKELY MAINTAIN CONVECTION THROUGH MIDNIGHT. BEYOND THAT...EXPECT VFR CONDITIONS WITH ANOTHER CHANCE OF THUNDERSTORMS TOMORROW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...LEWIS LONG TERM...BENTLEY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 24, 7:46 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME OF WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 746 PM EDT MON JUN 24 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-260000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 746 PM EDT MON JUN 24 2013 /646 PM CDT MON JUN 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EDT. DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WARM AND HUMID CONDITIONS WILL LEAD TO VERY UNSTABLE ATMOSPHERE BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH DAYS WITH A THREAT FOR DAMAGING WINDS AND ISOLATED LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-260000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 746 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EST. DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH GUSTY WINDS IN EXCESS OF 50 KNOTS...ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 24, 9:12 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT MON JUN 24 2013
INZ006>009-017-018-027-MIZ079-080-OHZ001-250145-
ADAMS IN-ALLEN IN-BRANCH MI-DE KALB IN-LAGRANGE IN-NOBLE IN-ST.
JOSEPH MI-STEUBEN IN-WHITLEY IN-WILLIAMS OH-
912 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN ST. JOSEPH...BRANCH...
EXTREME SOUTHWESTERN HILLSDALE...EXTREME NORTHEASTERN WELLS...
NORTHWESTERN ADAMS...WHITLEY...ALLEN...DE KALB...NOBLE...STEUBEN AND
LAGRANGE COUNTIES...
AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STURGIS TO ALBION TO
9 MILES SOUTH OF COLUMBIA CITY...MOVING EAST AT 50 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
KENDALLVILLE...
GARRETT...
AUBURN...
COLDWATER...FORT WAYNE AND ANGOLA...
NEW HAVEN AND BUTLER...
COLON AND AVILLA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4178 8484 4175 8480 4143 8480 4088 8502
4092 8508 4092 8511 4111 8561 4134 8556
4207 8561 4208 8485
TIME...MOT...LOC 0111Z 262DEG 44KT 4186 8541 4134 8538
4103 8551
BENTLEYLocal storm report, Jun 24, 9:17 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
06/24/2013 ST. JOSEPH MI TRAINED SPOTTER
POWER LINES DOWN AT SOUTH HOOKER AND BUCK STREET IN
THREE RIVERS. TIME ESTIMATED FROM RADAR.
&&
NGLocal storm report, Jun 24, 9:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND DMG KIMMELL 41.40N 85.55W
06/24/2013 NOBLE IN EMERGENCY MNGR
8 INCH DIAMETER TREE BRANCH DOWN AT 750 WEST AND US 33
NEAR KIMMELL.
&&
NGLocal storm report, Jun 24, 9:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 3 W STURGIS 41.80N 85.48W
06/24/2013 ST. JOSEPH MI FIRE DEPT/RESCUE
UTILITY LINES DOWN ON US 12 AND STUBEY RD. WEST OF
STURGIS.
&&
LASHLEYLocal storm report, Jun 24, 9:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND DMG 2 W ROME CITY 41.50N 85.42W
06/24/2013 NOBLE IN EMERGENCY MNGR
LARGE BRANCH DOWN ACROSS CR 125 WEST AT THE WEST END OF
WALDRON LAKE. TIME ESTIMATED FROM RADAR.
&&
NGLocal storm report, Jun 24, 9:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND DMG 2 NE WARSAW 41.26N 85.83W
06/24/2013 KOSCIUSKO IN NWS EMPLOYEE
LARGE BRANCH AND POWER LINES DOWN 2 MILES NORTHEAST OF
WARSAW. TIME ESTIMATED FROM RADAR.
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:55 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 65 min |
| Jun 24, 9:57 PM EDT | Special Weather Statement | IWX | Defiance, Fulton, Henry, Williams | 63 min |
| Jun 25, 2:04 PM EDT | Special Weather Statement | IWX | Henry | 26 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jun 25, 2:30 PM EDT | Special Weather Statement | IWX | Allen | 30 min |
| Jun 25, 3:07 PM EDT | Special Weather Statement | IWX | Allen | 23 min |
| Jun 25, 3:15 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 30 min |
| Jun 24, 8:02 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more | 43 min |
| Jun 24, 8:36 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 2 more | 39 min |
| Jun 24, 9:09 PM EDT | Special Weather Statement | IWX | Cass, Huntington, Miami, Wabash, Wells | 36 min |
| Jun 24, 9:12 PM EDT | Special Weather Statement | IWX | Allen, DeKalb, LaGrange, Noble, Steuben, Whitley | 33 min |
| Jun 25, 8:55 AM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 65 min |
| Jun 25, 9:35 AM EDT | Special Weather Statement | IWX | LaGrange | 25 min |
| Jun 25, 9:57 AM EDT | Special Weather Statement | IWX | LaPorte | 33 min |
| Jun 25, 10:19 AM EDT | Special Weather Statement | IWX | Starke | 26 min |
| Jun 25, 10:34 AM EDT | Special Weather Statement | IWX | Marshall | 26 min |
| Jun 25, 10:46 AM EDT | Special Weather Statement | IWX | Marshall, Starke | 29 min |
| Jun 25, 10:48 AM EDT | Special Weather Statement | IWX | Marshall, Starke | 27 min |
| Jun 25, 7:19 PM EDT | Special Weather Statement | IWX | Elkhart | 26 min |
| Jun 25, 7:44 PM EDT | Special Weather Statement | IWX | LaGrange | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.